# SDR SWAA2020072703504

- Difficulty date: June 29, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. / REPAIRED FLIGHT DECK FLOOR EA #1-A53-33179 REV IR.
